Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Experiencing abnormal yellowish discharge. Took treatment for yeast infection. Is the infection still there ?

Hi for sometime I have been experiencing abnormal discharge for quit sometime. I went to my physician and she diagnosed it as a yeast infection and prescribed me antibiotics in a pill form that was given to be taken 2 times 3 days apart from the first time taking the pill. She said the infection should clear up within the next few days. It's been more than a week and I'm still experiencing discharge thats very thick and yellowish color discharge. What should I do? Is it still a yeast infection or could it be something else?
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You are having yellowish discharge from quit sometime per vagina, are you having pain or itching along with discharge, if yes than you must take anti fungal and antiseptic treatment for a little long time 10- 15 days, along with local anti fungal pessary at night time and with anti protozoal Tinidazole 300 mg twice a day after meals. after this treatment you will be relieved by your symptoms in a fortnight period, also you must get examined by your gynecologist and take her advice.Good luck & take care.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor